# SDR CA050615007

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 10,447 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Part serial: NP141
- Condition: Seized
- Location: Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TROUBLESHOOTING THE DEFECT, FOR HELICOPTER COMPANY.
